# SDR DALA2024061005955

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 57,140 hours, 41,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK FOUND R FWD AND L FWD OVERWING EXIT IDENTIFIER INOPERATIVE. T/S PER B717 WD 33-51-14, FOUND BATTERY PACK B5-118 INOPERATIVE. REPLACED BATTERY PACK PER B717 AMM 33-51, OPERATIONAL CHECK WAS GOOD. (LP #5958700)
